DAY NURSE LIQUID FOR COLDS & FLU

Sale price Price GH₵85.00 Regular price Unit price  per 

Shipping calculated at checkout.

Buy Day Nurse Liquid for Colds & Flu Online from E-Pharmacy Ghana, a Pharmacy in Ghana - Shop them at the best price. Enjoy Cash On Delivery | Secure Payment | Free Health Consultation from our Online Pharmacists. Ghana’s First Online Pharmacy. 


A COMPLETE DAYTIME REMEDY FOR COLDS AND FLU - WITHOUT DROWSINESS.

Day Nurse is a daytime cold treatment that effectively relieves symptoms of colds and flu without drowsiness.

The carefully balanced ingredients combine to:

    • Reduce temperature, aches and pains
    • Sooth sore, scratchy throat and relieve sore throat pain
    • Control dry coughs
    • Relieve a blocked or runny nose and so ease the heavy stuffy feeling so often associated with colds during the day ... without drowsiness.
Day Nurse will relieve cold and flu symptoms for up to four hours at a time, when you need relief without drowsiness. Each bottle of Day Nurse will give eight 30ml doses in the form of a demulcent syrup.

Suitable for

Adults and children aged 16 years and over.

Age Restriction

You must be at least 16 years old to purchase this product.


How to use

Please read the enclosed leaflet carefully before use.

Day Nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold & flu symptoms without drowsiness.


HOW TO TAKE:

For oral use only. Shake the bottle for at least 10 seconds before use. Take during the day.

Adults and children aged 16 years and over: 30ml.

Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet. Always use the measure cup provided and clean after use.

Do not give to children under 16 years.

If symptoms persist consult your doctor.

Do not exceed the stated dose.


Hazards and Cautions

WARNING. DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

CONTAINS PARACETAMOL - Do not take with any other paracetamol-containing products.

SAFETY! Check that the cap on the bottle is properly closed at all times.

DO NOT TAKE:

    • for longer than 7 days unless your doctor agrees.
    • with any other flu, cold or decongestant products.
    • if you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
    • if you are pregnant or breast feeding.

CONSULT YOUR DOCTOR:

    • before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
    • If your child is taking any other medicine consult your doctor or pharmacist before using this product.
    • if symptoms persist, consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Storage:
Do not store above 25ºC.
Buy from a pharmacy in Ghana. An Online Pharmacy in Ghana. Nationwide Delivery available.